Alert archive / Connecticut / Flash Flood Warnings in 2006

Flash Flood Warning 6, NWS Boston/Norton, MA

June 2, 2006Capitol Planning Region, Connecticut

NWS Boston/Norton, MA issued this flash flood warning at Jun 2, 2006, 11:19 PM EDT for Capitol Planning Region, Connecticut. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2006, 11:19 PM EDT (03:19 UTC)
Expired
Jun 3, 2006, 5:15 AM EDT
In force
6 hr
Issued by
NWS Boston/Norton, MA
Area
Counties, with a storm outline in the text

County Capitol Planning Region, CT

The radar

The Brookhaven radar (KOKX), 89 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 3.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2006-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2006-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KBOX 030319
FFWBOX
CTC003-030915-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
1119 PM EDT FRI JUN 2 2006

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN HARTFORD COUNTY IN NORTHERN CONNECTICUT
  THIS INCLUDES THE CITIES OF...WEST HARTFORD...NEWINGTON...NEW
  BRITAIN...MANCHESTER...HARTFORD...EAST HARTFORD...BRISTOL

* UNTIL 515 AM EDT

* AT 1119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A LARGE AREA OF MODERATE TO HEAVY RAINFALL APPROACHING SOUTHERN
  HARTFORD COUNTY.   THE WARNED AREA HAD ALREADY RECEIVED 1 TO 3 
  INCHES OF RAINFALL EARLIER THIS EVENING...PARTICULARLY NEAR LYMAN
  BROOK AROUND MARLBOROUGH AND THE MATTABESSETT RIVER NEAR BERLIN.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WINDSOR...WETHERSFIELD...SOUTH WINDSOR...ROCKY HILL...PLAINVILLE...
  MARLBOROUGH...GLASTONBURY...FARMINGTON...EAST WINDSOR...CANTON...
  BURLINGTON...BLOOMFIELD...BERLIN AND AVON.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA...WITH RAINFALL RATES UP TO ONE INCH PER HOUR.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLASH FLOODS. MOST FLASH FLOOD DEATHS OCCUR IN 
AUTOMOBILES. NEVER ATTEMPT TO CROSS BRIDGES OR ROADS WHERE WATER 
COVERS THE ROADWAY. IT ONLY TAKES A FOOT OR TWO OF WATER TO WASH 
MOST CARS AWAY.

LAT...LON 4157 7294 4179 7302 4182 7296 4186 7253
      4159 7242 4159 7242 4165 7255 4163 7271
      4155 7282

$$

BELK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 6:45 PM EDT, 4 hours 34 minutes earlier.

Area forecast discussion, Jun 2, 6:45 PM EDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED MESO1
NATIONAL WEATHER SERVICE TAUNTON MA
645 PM EDT FRI JUN 2 2006

...FLOOD SITUATION UNFOLDING ON RADAR AND FFA CONTS THRU SATURDAY...

OUR WEB PAGE IS FIXED. WEBENTRY ACCESS NOW WORKING. BUFKIT
ACQUISITION WORKING.  AS PRODUCTS ARE UPDATED THE WEB WILL UPDATE.

.MESO1 645 PM FLASH FLOODING...
BERLIN CT...MATTABESSETT RIVER OUT OF ITS BANKS...SMALL STREAM.
POLICE REPORT IT AS MINOR FLOODING. NESDIS IN TOUCH WITH US ON
OVERSHOOTING TOPS THAT AREA OF REGENERATION. MAX RFALL REPS SO FAR
RCD 3.42 IN BERLIN PAST 24 HOURS VIA APRS AND SKYWARN. 3.12 INCHES
OF THAT FELL IN THE PAST 180 MINUTES

THERE ARE SEVERAL BUOYS REPS INDICATING INCREASING SLY FLOW OFF THE
NJ COAST AND SUSPECT THAT GFS IS GOING TO BE WAYYY TOO LOW ON QPF IN
THE REGION JUST N OF THE SFC FRONT PRESSING SWD TOWARD THE CT COAST.
THIS BECOMES AN INCREASING CONCERN DURING THE NIGHT AS WAA ALOFT
DEVELOPS WITH DIFFLUENT 1000-500K THICKNESS AS SFC LOW ORGANIZES
SLOWLY NEWD FROM ITS 6PM POSIT NR BWI. THE RAIN AREA IN NNJ IS
LIFTING EVER SO SLOWLY NEWD.

WE HAVE A POSSIBIULITY OF CONNECTING THE NNJ RAIN AREA WITH THE
NORTHERN NEW HAVEN REGENERATIVE RAIN. IF THIS OCCURS BY 10 PM...
SUSPECT WE WILL SEE SPOT 6+ INCH AMOUNTS BY MIDNIGHT IN HFD TOLLAND
COUNTY...NAMELY BERLIN AREA FOR STARTERS.

.SYNOPSIS...
SEASONABLE TEMPERATURES BUT POTENTIALLY TWO RATHER WET SYSTEMS THE
NEXT WEEK OR SO.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY/...
BUSY SHIFT THIS AFTERNOON...ESPECIALLY WITH TRAINING SHOWERS AND
SCATTERED THUNDERSTORMS OVER SOUTHERN PORTIONS OF HARTFORD...TOLLAND
AND WINDHAM COUNTIES IN CONNECTICUT PUSHING INTO CENTRAL AND
SOUTHERN RHODE ISLAND INTO EASTERN MASSACHUSETTS.  AT 18Z...FRONT
SAGGED TO THE SOUTH COAST.  BEST LIFT IS ALONG AND JUST NORTH OF THE
FRONT...AS SEEN WITH THE DEVELOPMENT ON DOPPLER RADAR. ALSO NOTED
THINNING OF THE CLOUDS EARLIER...WHICH ALLOWED FOR THE CONVECTIVE
DEVELOPMENT ALONG THE CONVERGENCE ZONE.

AS FOR TONIGHT AND SATURDAY...MODELS WERE IN FAIR AGREEMENT THIS
AFTERNOON.  WITH THE GENERAL TREND TOWARD A SLOWER MOVEMENT OF THE
FRONT AND DEVELOPMENT OF AN UPPER LEVEL CUTOFF LOW OVER THE
SOUTHEASTERN U.S...LEANED THIS PORTION OF THE FORECAST TOWARD THE
SLOWER NAM MODEL.

MODELS AND MOS GUIDANCE GAVE CATEGORICAL POPS THROUGH SATURDAY...BUT
IT APPEARS THAT THERE WILL BE A BIT OF A LULL IN THE PRECIP AFTER
THIS EVENING INTO THE PRE-DAWN HOURS.  THERE APPEARS TO BE TWO WAVES
THAT FORM AND MOVE ALONG THE FRONT THIS PERIOD.  THE FIRST WEAK
WAVE...OVER NORTHERN MARYLAND AT 18Z...MOVES ALONG THE SOUTH COAST
TONIGHT. ANOTHER WEAK WAVE DEVELOPS AFTER MIDNIGHT AND BRINGS
ANOTHER BATCH OF RAIN PRIOR TO SUNRISE SATURDAY.  EXPECT RAIN TO BE
HEAVY AT TIMES DURING SATURDAY.  HAVE EXPANDED THE FLASH FLOOD WATCH
INTO SOUTH CENTRAL NEW HAMPSHIRE...SINCE EXPECT THE AXIS OF HEAVIEST
QPF TO BE FROM NEAR MANCHESTER AND LAWRENCE THROUGH TO HARTFORD.  ON
AVERAGE...HAVE FORECASTED 1-2 INCHES OF RAINFALL BUT COULD HAVE SOME
SPOTS WITH HIGHER READINGS.

BIG QUESTION WILL BE WHEN THE PRECIP WILL EXIT THE REGION.  AT THIS
POINT...HAVE KEPT CATEGORICAL POPS GOING THROUGH 00Z SUNDAY.  WITH
ONSHORE FLOW...LEANED THE TEMP FORECAST TOWARD THE COOLER MAV MOS
GUIDANCE.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
DAY 4-8 WAS COLLABORATED AND LED BY FRANK NOCERA FROM KBOX THIS
MORNING. ITS SOMEWHERE BETWEEN WED AND SAT OF NEXT WEEK WHEN ANOTHER
WET SYSTEM MAY DEVELOP FOR SNE.  DRAG/FN

SAT NIGHT...USED HPC FCST QPF.  MODEL DISCREPANCY ON THE EVOLUTION
OF THE PATTERN LATE SAT BUT SOME POTENTIAL FOR DELAYED DEPARTURE OF
HEAVY RAIN PER 09Z SREF AND SOME OF THE 12Z INTNL SUITE OF MODEL
RUNS.

SUN-MON WAS CONTINUITY ON POPS FROM THE EARLY MORNING FCST AND
MODIFIED TEMPS USING 12Z/2 GFS MAV GUIDANCE.

NO CONFIDENCE EXPRESSED IN THIS SAT NIGHT-TUE PTN OF THE FCST SINCE
WE WITHIN THE OFFICE DEVOTED MOST OF OUR ENERGY TO THE ONGOING FLOOD
SITUATION.

&&

.AVIATION...
TO START OFF THE AFTERNOON...CONDITIONS WERE MAINLY MVFR-IFR...WITH
LOWEST CEILINGS AND VSBYS OVER THE CAPE AND ISLANDS.  AS THE FRONT
MOVED SOUTH...VSBYS IMPROVED BUT CEILINGS DROPPED.  WITH BANDS OF
SHOWERS OVER SOUTHERN NEW HAMPSHIRE AND SOUTH OF THE MASS
PIKE...EXPECT A BIT OF AN IMPROVEMENT ON THE CEILINGS BUT VSBYS WILL
PROBABLY DROP ESPECIALLY IN HEAVIER RAINFALL OVER SOUTHERN
HARTFORD...TOLLAND AND WINDHAM COUNTIES AS WELL AS SOUTHERN RHODE
ISLAND.  EXPECT MAINLY IFR CONDITIONS TONIGHT INTO SATURDAY.  WILL
ALSO SEE SCATTERED THUNDER OVER N CT/RI AND SE MA EARLY TONIGHT.

&&

.MARINE...
IN THE SHORT TERM...WINDS SHOULD REMAIN AT 15 KTS OR LESS THROUGH
MOST OF THE SHORT TERM. FELT THAT WNA WAVEWATCH III WAS A BIT TOO
HIGH...BUT STILL GAVE MINIMAL SMALL CRAFT CRITERIA SEAS ON THE OUTER
WATERS LATE TONIGHT...THEN BUILDING OVER THE SOUTH SOUNDS DURING
SATURDAY.  AS LOW PRESSURE MOVES ACROSS THE SOUTH COAST...EXPECT
NORTHEAST WINDS TO PICK UP NORTH OF CAPE COD...WITH SOME GUSTS TO 30
KTS BY MIDDAY.

LONG TERM...THE SCA HAZARD HAS BEEN EXTENDED AND EXPANDED. WE ARE
AWARE THAT SCA SLY FLOW FETCH SEAS HAVE NOT YET DEVELOPED ALONG THE
S COAST BUT THE PRESSURE PATTERN SHOULD EVENTUALLY DEVELOP WIDESPREAD
SCA CONDS BY SATURDAY NIGHT.

&&

.HYDROLOGY...
WE HAVE SEEN THE NEW 18Z HPC DAY1/2...WHICH MESHED PRETTY CLOSE TO
THE NERFC/KBOX ASSESSMENT. OUR FFA HAS BEEN EXPANDED SLIGHTLY TO
INCLUDE HILLSBOROUGH COUNTY WHERE YOU CAN SEE FROM THE PNSBOX THAT
2+ OCCURRED IN THAT AREA. THE PISCATAQUOG AT GOFFSTOWN ROSE TO WITHIN
0.5 FT OF FLOOD STAGE THIS MORNING. ITS DOWN NOW BUT OUR PROJECTED 1-
2 MORE INCHES OF RAIN THAT AREA TONIGHT AND SATURDAY WOULD CAUSE
FLOODING THERE.

MERRIMACK RIVER BASIN WILL NEED A GENERAL 3 INCH RAINFALL TO CAUSE
FLOODING THERE. SMALL STREAMS IN ESSEX COUNTY CONT VULNERABLE FROM
15-20 INCHES OF RAIN IN MAY PLUS REPORTS 1.5 THE PAST 24 HRS IN
NORTHERN ESSEX COUNTY MASS.

WE RESET OUR 88D STP THIS MORNING AT 1344Z TO ZERO. WE HAVE A SUMMER
CONVECTIVE ZR RELATIONSHIP IMPLEMENTED. THAT RELATIONSHIP IS
UNDERESTIMATING /CONSERVATIVE/ BY A FACTOR OF TWO. NO CHANGES IN ZR
ATTM SO WE CAN ATTEMPT TO BALANCE THE COOLER NORTHERN PTN OF THE
FCST AREA ZR.  WE WILL REEVALUATE NEXT 12 HRS FOR A POSSIBLE ZR
CHANGE.

THE FFA CONTS DUE TO CURRENT HEAVIER CONVECTION AND ADDED
HILLSBOROUGH COUNTY. NO FFA EXTENSION ATTM DUE TO UNCERTAINTY ON
ENDING OF HEAVIEST RAIN BUT THE MID SHIFT MAY WISH TO CONVERT TO A
FLOOD WATCH AS A BROADER SOMEWHAT LESS INTENSE SYNOPTIC SCALE RAIN
DEVELOPS AND MAY WANT TO EXTEND THE WATCH INTO SAT NIGHT DUE TO
LAGGING RUNOFF.

THE INFORMATION WE ARE SEEING BOTH FROM ANTECEDENT CONDITIONS AND
OUR PROJECTED RAINFALL SUGGESTS WE WILL EVENTUALLY NEED TO ISSUE
FLOOD WARNINGS. HOW SERIOUS IS UNKNOWN BUT CONDS ARE RIPE FOR A
SIGNIFICANT SUBSTANTIAL MODERATE FLOOD EVENT IN HILLSBOROUGH COUNTY
AND POSSIBLY ESSEX COUNTY MASSACHUSETTS AS WELL... THE REMAINING FFA
AREA WITH UNKNOWNS DUE TO STILL DEVELOPING RFALL PATTERN.

AS OF 530 PM...PORTIONS OF HARTFORD TOLLAND WINDHAM COUNTIES ARE
THREATENED THE NEXT FEW HOURS FOR FF AS WELL AS NRN RI AND PTNS OF
INTERIOR SE MASS JUST SW OF BOS.

SKYWARN IS PRESENT WITHIN OUR OFFICE FOR ALL TOTAL 24 HOUR RFALL REPS
GREATER 2 IN S NH FROM THURSDAY INTO TODAY AND NEW 2+ REPORTS FOR
NRN CT...RI AND SE MASS AS GENERATED THIS AFTN/EVENING.

&&

.CLIMATE...
RER DAILY RFALLS

TODAY                 TOMORROW
BDL 1.90 1982         1.47  1956
ORH UNLIKELY 3+       1.79  1956
BOS UNLIKELY 2+       1.65  1970
PVD 2.90  1982        1.28  1975

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH FOR CTZ002>004 UNTIL 6 PM SATURDAY.
MA...FLASH FLOOD WATCH FOR MAZ005>007-011>021 UNTIL 6 PM SATURDAY.
NH...FLASH FLOOD WATCH FOR NHZ012-015 UNTIL 6 PM SATURDAY.
RI...FLASH FLOOD WATCH FOR RIZ001>007 UNTIL 6 PM SATURDAY.
MARINE...SMALL CRAFT ADVISORY FOR ANZ232>235-237 FROM 5 AM SATURDAY
     TO MIDNIGHT SUNDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ250 FROM 5 AM SATURDAY TO 8 PM
     SUNDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ254-255 FROM 2 AM SATURDAY TO 8 PM
     SUNDAY.
&&

SYNOPSIS...DRAG
SHORT TERM/AVIATION...EVT
LONG TERM...DRAG/NOCERA
MARINE...DRAG/NOCERA/EVT
HYDROLOGY.../EVT/NMB/DRAG/NERFC
CLIMATE...DRAG
Hazardous weather outlook, Jun 2, 4:52 AM EDT, 18 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
452 AM EDT FRI JUN 2 2006

ANZ230>237-250-254-255-CTZ002>004-MAZ002>024-026-NHZ011-012-015-
RIZ001>008-030930-
BARNSTABLE-BLOCK ISLAND-BLOCK ISLAND SOUND-BOSTON HARBOR-BRISTOL-
BUZZARDS BAY-CAPE COD BAY-CENTRAL MIDDLESEX COUNTY-CHESHIRE-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM-
COASTAL WATERS FROM NANTUCKET MA TO MARTHAS VINEYARD MA TO BLOCK
ISLAND RI TO MONTAUK NY SOUTHEAST TO 20NM-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-DUKES-EASTERN ESSEX-EASTERN FRANKLIN-EASTERN HAMPDEN-
EASTERN HAMPSHIRE-EASTERN HILLSBOROUGH-EASTERN KENT-EASTERN NORFOLK-
EASTERN PLYMOUTH-HARTFORD-NANTUCKET-NANTUCKET SOUND-NARRAGANSETT BAY-
NEWPORT-NORTHERN BRISTOL-NORTHERN WORCESTER-
NORTHWEST MIDDLESEX COUNTY-NORTHWEST PROVIDENCE-RHODE ISLAND SOUND-
SOUTHEAST MIDDLESEX-SOUTHEAST PROVIDENCE-SOUTHERN BRISTOL-
SOUTHERN PLYMOUTH-SOUTHERN WORCESTER-SUFFOLK-TOLLAND-VINEYARD SOUND-
WASHINGTON-WESTERN AND CENTRAL HILLSBOROUGH-WESTERN ESSEX-
WESTERN FRANKLIN-WESTERN HAMPDEN-WESTERN HAMPSHIRE-WESTERN KENT-
WESTERN NORFOLK-WESTERN PLYMOUTH-WINDHAM-
452 AM EDT FRI JUN 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS...NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...
EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...
CENTRAL RHODE ISLAND...NORTHERN RHODE ISLAND AND SOUTHERN RHODE
ISLAND.

.DAY ONE...TODAY AND TONIGHT
A FLASH FLOOD WATCH IS IN EFFECT THROUGH SATURDAY AFTERNOON FOR MUCH
OF CENTRAL AND EASTERN MASSACHUSETTS...CONNECTICUT AND RHODE
ISLAND. A FLOOD POTENTIAL OUTLOOK REMAINS POSTED FOR NORTH CENTRAL
MASSACHUSETTS...AS WELL AS SOUTHERN NEW HAMPSHIRE.  PLEASE SEE THESE
PRODUCTS FOR MORE DETAILED INFORMATION.

NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORM WILL CONTINUE TODAY AND
INTO THIS EVENING. ANY THUNDERSTORM THAT DEVELOPS WILL BE CAPABLE OF
PRODUCING LOCALLY TORRENTIAL RAINFALL AND ISOLATED FLASH FLOODING.

IN ADDITION...AN ISOLATED SEVERE THUNDERSTORM OR TWO IS POSSIBLE
TODAY GENERALLY ALONG AND SOUTH OF THE MASSACHUSETTS TURNPIKE.  THE
PRIMARY THREAT WILL BE A STRAIGHT LINE WIND GUSTS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY
ADDITIONAL HEAVY RAIN IS EXPECTED ON SATURDAY.  TOTAL RAINFALL
AMOUNTS FROM YESTERDAY THROUGH SATURDAY EVENING SHOULD AVERAGE
BETWEEN 1.5 AND 4 INCHES ACROSS THE REGION...WITH LOCALLY HIGHER
AMOUNTS OF UP TO 6 INCHES. THE POTENTIAL FOR FLOODING ACROSS THE
AREA CONTINUES AND A FLASH FLOOD WATCH OR FLOOD POTENTIAL
OUTLOOK ARE IN EFFECT FOR ALL BUT THE CAPE AND ISLANDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY INTO TONIGHT FOR ANY
REPORTS OF FLOODING AND ISOLATED SEVERE THUNDERSTORMS.  IN
ADDITION...WE REQUEST STORM TOTAL RAINFALL AMOUNTS THAT REACH/EXCEED
2 INCHES AS WELL AS LOCATIONS THAT RECEIVE 1 INCH OR MORE OF RAIN IN
AN HOUR OR LESS.

FRANK

Nearby

Flash Flood Warnings in Connecticut, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.